MAUDE Adverse Event Report: Covidien Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

Covidien Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0004
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic-assisted liver resection laparoscopic procedure, during initial instrument attachment after do cking, the bipolar fenestrated grasper (bfg) displayed a message indicating that it could not be recognized by the arm or sterile interface module (sim), and insertion was disabled.Undocking, unbraking the cart, redocking, and retrying insertion did not resolve the issue.A different instrument was then attached to confirm functionality of the arm and sim, and that instrument inserted successfully.The bfg was replaced with another instrument, and the case proceeded.There was no injury to the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Hugo¿ RAS System
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50671281
Report Number1219930-2026-05571
Device Sequence Number18459756
Product Code SCV
UDI-Device Identifier10884521850958
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0004
Device Catalogue NumberMRASI0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight174 LB